# SDR HEEA080288

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Condition: Broken
- Location: Battery
- Component: Battery
- Component part number: 31908001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PLUG BROKEN. REPAIRED BATTERY.
